# SDR DXTA2016F00184

- Difficulty date: August 18, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 7,971 hours, 6,156 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Lt Horiz Stab
- Part time: 7,971 hours, 6,156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER REAR SPAR CORROSION BETWEEN SS 9.3 TO SS 19.00.
